<  Back to the Polytechnique Montréal portal

Aircraft Routing Under Different Business Processes

E. Lacasse-Guay, Guy Desaulniers and François Soumis

Article (2010)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/18055/
Journal Title: Journal of Air Transport Management (vol. 16, no. 5)
Publisher: Elsevier
DOI: 10.1016/j.jairtraman.2010.02.001
Official URL: https://doi.org/10.1016/j.jairtraman.2010.02.001
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 10:59
Cite in APA 7: Lacasse-Guay, E., Desaulniers, G., & Soumis, F. (2010). Aircraft Routing Under Different Business Processes. Journal of Air Transport Management, 16(5), 258-263. https://doi.org/10.1016/j.jairtraman.2010.02.001

Statistics

Dimensions

Repository Staff Only

View Item View Item